Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:

Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Biography: Alexander Macfarlane

J. M. Colaw
The American Mathematical Monthly
Vol. 2, No. 1 (Jan., 1895), pp. 1-4
DOI: 10.2307/2971573
Stable URL: http://www.jstor.org/stable/2971573
Page Count: 5
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.